Zonoids with Minimal Volume-Product.

Shlomo Reisner

Mathematische Zeitschrift (1986)

  • Volume: 192, page 339-346
  • ISSN: 0025-5874; 1432-1823

How to cite


Reisner, Shlomo. "Zonoids with Minimal Volume-Product.." Mathematische Zeitschrift 192 (1986): 339-346. <http://eudml.org/doc/173738>.

author = {Reisner, Shlomo},
journal = {Mathematische Zeitschrift},
keywords = {minimal volume product; zonoid; convex body; parallelotope},
pages = {339-346},
title = {Zonoids with Minimal Volume-Product.},
url = {http://eudml.org/doc/173738},
volume = {192},
year = {1986},

AU - Reisner, Shlomo
TI - Zonoids with Minimal Volume-Product.
JO - Mathematische Zeitschrift
PY - 1986
VL - 192
SP - 339
EP - 346
KW - minimal volume product; zonoid; convex body; parallelotope
UR - http://eudml.org/doc/173738
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.